Backlund transformation and special solutions for the Drinfeld-Sokolov-Satsuma-Hirota system of coupled equations


Karasu A. , Sakovich S.

JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, vol.34, no.36, pp.7355-7358, 2001 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 36
  • Publication Date: 2001
  • Doi Number: 10.1088/0305-4470/34/36/315
  • Title of Journal : JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
  • Page Numbers: pp.7355-7358

Abstract

Using the Weiss method of truncated singular expansions, we construct an explicit Backlund transformation of the Drinfeld-Sokolov-Satsuma-Hirota system into itself. Then we find all the special solutions generated by this transformation from the trivial zero solution of this system.